MAUDE Adverse Event Report: COOK VASCULAR INC. COOK-SWARTZ DOPPLER PROBE; DIAGNOSTIC ULTRASONIC TRANSDUCER

COOK VASCULAR INC. COOK-SWARTZ DOPPLER PROBE; DIAGNOSTIC ULTRASONIC TRANSDUCER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: itx.(b)(4).This event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
A doppler crystal prematurely separated from the cuff and the patient had to go through an additional procedure to replace the doppler.
 
Additional Manufacturer Narrative
Investigation summary: the complaint device was not returned and therefore a physical investigation could not be completed.The device history record was reviewed.There is no evidence that a defective product was manufactured.There are no signs that this cuff was detached prior to shipment or that this device was not manufactured to current specifications.Crystal epoxy separation is a known failure of this device.Capa 161942 was initiated to capture the correction activities of this failure.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
DIAGNOSTIC ULTRASONIC TRANSDUCER
Manufacturer (Section D)
COOK VASCULAR INC.
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7472072
Report Number2522007-2018-00014
Device Sequence Number1543223
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)200731(10)N148611
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberN/A
Device Catalogue NumberDP-SDP001
Device Lot NumberN148611
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer04/03/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;